Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Hay fever, sneezing, burning sensation on skin, watery eyes, itchy and sore. Treatment?

Hi, I ve recently started suffering from hay fever (for a few months now) I m not too fussed with all the sneezing and that, it s just my eyes really suffer! It was mainly my right but now it s my left as well and is constantly getting worse, I ve tried drops and eye baths and it s still not getting better the skin feels like its burning sometimes, I have watery and sometimes gooey eyes (not a lot just lining my eye) they are so itchy and sore all of the time and I m not sure what to do!
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
YOU ARE SUFFERING FROM ALLERGIC RHINITIS AND ALLERGIC EYE DISEASE

YOU CAN TAKE MONTAIR FX (CIPLA)TWICE A DAY
APPLY NEOSPORIN H EY OINTMENT INSIDE NOSE
PUT CHROMAL FORTE EYE DROPS 2 DROPS THRICE A DAY
GET THE ALLERGY TESTS DONE AND GO FOR SUBLINGUAL LOW DOSE IMMUNOTHERAPY
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor